RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 5  


On functions assuming integral values
A. O. Gel'fond
509
A criterion for the comparability of bases in the realization of functions of the algebra of logic by formulae
B. A. Muchnik
515
An abstract characterization of the bisemigroup of binary operations
K. A. Zaretskii
525
The duality theorem for commutative bicompact topological semigroups
L. B. Shneperman
531
On polygonal interpolation
V. N. Malozemov
537
New regularity tests for triangular summation methods
L. V. Taikov
541
The distribution of a random number of particles in cells
G. I. Ivchenko, Yu. I. Medvedev, B. A. Sevast'yanov
549
Estimates of solutions of an elliptic-parabolic equation of the second order
V. P. Glushko
555
The equivalence of differential and perturbed-differential operators in the space of analytic functions of several variables in multi-circular regions
G. L. Kramer
565
The nature of the spectrum of the first boundary-value problem for equations of higher order in infinite regions
G. N. Finozhenok
575
Discreteness conditions for the spectrum of the Sturm-Liouville operator in a space of vector functions
L. B. Zelenko
583
A commutative family of operators in a space with indefinite metric
E. A. Larionov
589
The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter
B. M. Levitan, A. G. Ramm
595
Two-sided division in the ring of operators
Yu. L. Shmul'yan
605

Doctoral theses
Estimates of sums of trigonometric series and polynomials useful in connection with problems in the theory of approximation of functions
S. A. Telyakovskii
611

Information
Second Symposium on Geometry “In General”
624
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019